Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 535, NWS Tulsa, OK

December 9, 2008Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 9, 2008, 1:22 AM CST for Washington County, Arkansas; Adair County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2008, 1:22 AM CST (07:22 UTC)
Expired
Dec 9, 2008, 2:03 AM CST
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 1:22 AM CSTHAIL 15 E Bunch, OKQUARTER SIZED HAIL COVERED THE GROUND ALONG HIGHWAY 59.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 12:22 AM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 648 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
648 m²/s²
0-3 km storm-relative helicity
738 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 090722
SVRTSA
ARC143-OKC001-090815-
/O.NEW.KTSA.SV.W.0535.081209T0722Z-081209T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
122 AM CST TUE DEC 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  WESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 215 AM CST

* AT 121 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 35 MILES SOUTHWEST OF
  GREENLAND...MOVING NORTHEAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GREENLAND.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3576 9447 3576 9449 3566 9462 3565 9479
      3593 9449 3604 9407
TIME...MOT...LOC 0723Z 223DEG 47KT 3572 9465

$$
2 follow-up statements
000 
WWUS54 KTSA 090752
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CST TUE DEC 9 2008

OKC001-090801-
/O.CAN.KTSA.SV.W.0535.000000T0000Z-081209T0815Z/
ADAIR OK-
151 AM CST TUE DEC 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR COUNTY IS 
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF ADAIR COUNTY. 
PRIOR TO EXITING THE COUNTY...THE STORM PRODUCED HAIL TO THE SIZE OF 
QUARTERS EAST OF BUNCH ON HIGHWAY 59.

LAT...LON 3604 9407 3576 9447 3576 9449 3594 9444
TIME...MOT...LOC 0751Z 226DEG 34KT 3585 9442 3594 9434

$$

ARC143-090815-
/O.CON.KTSA.SV.W.0535.000000T0000Z-081209T0815Z/
WASHINGTON AR-
151 AM CST TUE DEC 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR CENTRAL WASHINGTON COUNTY...

AT 149 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORROW TO CANEHILL...MOVING NORTHEAST AT 40 MPH. 
ALTHOUGH THE STORMS HAVE DECREASED IN INTENSITY...THESE STORMS DO 
HAVE A HISTORY OF PRODUCING HAIL TO THE SIZE OF QUARTERS OVER 
SOUTHERN ADAIR COUNTY IN OKLAHOMA.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HOGEYE AND
GREENLAND.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3604 9407 3576 9447 3576 9449 3594 9444
TIME...MOT...LOC 0751Z 226DEG 34KT 3585 9442 3594 9434

$$
000 
WWUS54 KTSA 090803
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CST TUE DEC 9 2008

ARC143-090813-
/O.CAN.KTSA.SV.W.0535.000000T0000Z-081209T0815Z/
WASHINGTON AR-
203 AM CST TUE DEC 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.

LAT...LON 3604 9407 3576 9447 3576 9449 3594 9444
TIME...MOT...LOC 0803Z 226DEG 34KT 3593 9432 3602 9424

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 8, 11:29 PM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Dec 8, 11:29 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CST MON DEC 8 2008

.DISCUSSION...
&&

.AVIATION...
WIDESPREAD SHOWERS WITH A FEW EMBEDDED ORGANIZED THUNDERSTORM
CLUSTERS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA FROM NOW
THROUGH 10Z...OCCASIONALLY REDUCING VSBYS TO 1-3SM. MVFR CIGS WILL
PREVAIL THROUGH THE REST OF THE NIGHT WITH LOCAL IFR NEAR STRONGER
CELLS. COLD FRONT WILL REACH KTUL/KRVS AROUND 09Z AND KFSM BY 18Z
WITH WINDS SHIFTING NORTH 15-25KTS. LIGHT SN/PL POSSIBLE AT
NORTHERN SITES AFTER 18Z BUT NO SIGNIFICANT REDUCTION TO VSBY
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 921 PM CST MON DEC 8 2008/

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS EVENING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA AND FURTHER SOUTHWEST ACROSS
SOUTH CENTRAL OKLAHOMA IN BETTER SURFACE BASED INSTABILITY AXIS.
SURFACE BASED INSTABILITY WILL LIKELY NOT TRANSLATE TOO MUCH
FURTHER EASTWARD OVERNIGHT WITH ONLY MARGINAL ELEVATED INSTABILITY
EXPECTED. WITH THAT SAID...VERY COLD TEMPERATURES ALOFT COUPLED
WITH AMPLE DEEP LAYER SHEAR WILL ALLOW FOR A CONTINUED THREAT FOR
HAIL PRODUCING STORMS IN THE STRONGER CELLS/SEGMENTS. BEST CHANCE
FOR SEVERE WILL LIKELY BE FOR THE REMAINDER OF THE EVENING
HOURS...ALONG AND SOUTHWEST OF A PAWNEE...TULSA...CLAYTON LINE.
STORMS WILL LIKELY MOVE INTO A SLIGHTLY MORE STABLE AIRMASS
ACROSS NORTHWEST ARKANSAS OVERNIGHT...ALTHOUGH A VERY LIMITED
SEVERE THREAT WILL REMAIN. CURRENT FORECAST GENERALLY ON TRACK
CONCERNING POPS...WILL LIKELY UPDATE TO INCREASE THUNDER CHANCES
ACROSS PORTIONS OF EASTERN OKLAHOMA GIVEN RECENT RADAR/LIGHTNING
TRENDS. SEVERE THUNDERSTORMS CHANCE ON DECISION SUPPORT PAGE
LOOKS GOOD. UPDATE OUT SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 6 AM TUESDAY TO 7 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...WIND ADVISORY FROM 6 AM TUESDAY TO 7 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...14
Hazardous weather outlook, Dec 8, 5:05 PM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CST MON DEC 8 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CST MON DEC 8 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...AFTER 800 PM.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 800 PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING OUT OF FAR SOUTHEAST
NEW MEXICO INTO WESTERN TEXAS LATE THIS AFTERNOON. IN ADVANCE OF
THIS SYSTEM...STRONG SOUTHERLY WINDS CONTINUE WITH GUSTS TO AROUND
40 MPH IN A FEW AREAS ACROSS NORTHEAST OKLAHOMA. SURFACE WINDS WILL
BEGIN TO SLOWLY DECREASE THIS EVENING HOWEVER WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS.

AS THE UPPER SYSTEM APPROACHES...AREAS OF RAIN WITH EMBEDDED
THUNDERSTORMS WILL LIKELY DEVELOP AND RAPIDLY SPREAD NORTHEAST
INTO EASTERN OKLAHOMA AROUND MID EVENING. GIVEN THE COLD
TEMPERATURES ALOFT AND STRONG DEEP LAYER SHEAR PRESENT WITH THIS
STORM SYSTEM...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL
FOR LARGE HAIL AND TO A LESSER EXTENT DAMAGING DOWNBURST
WINDS...ESPECIALLY ACROSS EASTERN OKLAHOMA WHERE ELEVATED
INSTABILITIES WILL BE MAXIMIZED. THERE IS A SLIGHT CHANCE THAT A
FEW STORMS COULD BECOME SURFACE BASED ACROSS FAR SOUTHEAST
OKLAHOMA WITH A LIMITED TORNADO THREAT...HOWEVER CHANCES APPEAR
TO BE FAIRLY MINIMAL.

SCATTERED THUNDERSTORMS WILL SPREAD NORTHEAST INTO NORTHWEST
ARKANSAS AROUND MIDNIGHT WITH A CONTINUE THREAT FOR SEVERE
WEATHER. ELEVATED INSTABILITY HOWEVER WILL LIKELY BEGIN TO
DECREASE DURING THIS TIME...LIMITING THE OVERALL SEVERE THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BY TUESDAY MORNING SURFACE LOW PRESSURE WILL BE LOCATED OVER
SOUTHWEST MISSOURI WITH A STRONG COLD FRONT EXTENDING SOUTHWEST.
THE COLD FRONT WILL MOVE ACROSS NORTHEAST OKLAHOMA TUESDAY
MORNING WITH STRONG NORTHWEST WINDS TO 40 MPH POSSIBLE BEHIND THE
FRONT BY EARLY AFTERNOON.

AS THE COLDER AIR MOVES INTO THE AREA AT THE SURFACE AND A TROUGH
OF LOW PRESSURE ALOFT MOVES ACROSS THE AREA ENOUGH MOISTURE
MAY BE SQUEEZED OUT FOR RAIN.  THE RAIN COULD TURN TO SNOW ACROSS
NORTHEAST OKLAHOMA TUESDAY AFTERNOON. ANY ACCUMULATIONS WILL LIKELY
REMAIN LIGHT AND PRIMARILY REMAIN ON GRASSY SURFACES.

MUCH OF THE WEATHER DURING THE REMAINDER OF THE UPCOMING WEEK WILL
BE DRY AND MILD.  STRONG SOUTH WINDS MAY OCCUR NEXT SUNDAY IN
ADVANCE OF ANOTHER STRONG COLD FRONT WHICH COULD MOVE INTO THE
AREA NEXT MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Dec 8, 11:04 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CST MON DEC 8 2008

OKZ065-066-090545-
OKFUSKEE OK-OKMULGEE OK-
1104 PM CST MON DEC 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

AT 1104 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF OKFUSKEE TO 3 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...BEARDEN...
CLEARVIEW...PHAROAH...OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...
DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...PRESTON AND BALD
HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3571 9616 3585 9576 3547 9584 3547 9587
      3543 9588 3529 9642
TIME...MOT...LOC 0504Z 239DEG 44KT 3568 9612 3532 9636
Special weather statement, Dec 8, 11:32 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CST MON DEC 8 2008

OKZ060>062-067-090615-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
1132 PM CST MON DEC 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WAGONER...ROGERS...TULSA AND WESTERN MAYES

AT 1132 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 6 MILES SOUTHWEST OF LEONARD...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...CLAREMORE...INOLA...CATOOSA...VERDIGRIS...
TIAWAH...FOYIL...BUSHYHEAD...CHELSEA...LEONARD...OWASSO...
COLLINSVILLE...BROKEN ARROW...STONEBLUFF...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE AND ADAIR.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3652 9532 3652 9530 3617 9513 3585 9579
      3586 9587 3638 9588 3660 9534
TIME...MOT...LOC 0532Z 234DEG 42KT 3628 9580 3588 9578
Special weather statement, Dec 8, 11:57 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CST MON DEC 8 2008

OKZ073>075-090630-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1157 PM CST MON DEC 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND NORTHWESTERN
     LATIMER

AT 1157 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BACHE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...ENTERPRISE...
GOWEN...MCALESTER...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...BLOCKER...FEATHERSTON AND QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3472 9568 3485 9585 3532 9546 3532 9544
      3516 9509
TIME...MOT...LOC 0557Z 223DEG 44KT 3492 9561
Local storm report, Dec 9, 12:07 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     3 NE BROKEN ARROW       36.08N 95.75W
12/08/2008                   WAGONER            OK   NWS EMPLOYEE

            POWER LINES DOWN AND EAST 47TH NORTH AND SOUTH 209TH EAST
            IN BROKEN ARROW.

&&

CAS
Local storm report, Dec 9, 12:41 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     HAIL             KANSAS                  36.21N 94.80W
12/09/2008  E0.88 INCH       DELAWARE           OK   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL REPORTED ALONG WITH ESTIMATED 60
            MPH WINDS AND SOME POWER OUT IN TOWN.

&&

KAT
Special weather statement, Dec 9, 1:19 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CST TUE DEC 9 2008

ARZ010-OKZ069-090745-
ADAIR OK-WASHINGTON AR-
119 AM CST TUE DEC 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL WASHINGTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 119 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 16 MILES SOUTHWEST OF MORROW TO 24 MILES
SOUTHWEST OF MORROW...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...WEST FORK...HOGEYE...
MORROW...CLYDE...CANEHILL AND GREENLAND.

A LARGE PORTION OF CENTRAL WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 145 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3604 9400 3576 9445 3576 9449 3574 9449
      3565 9463 3565 9469 3564 9470 3564 9479
      3590 9453
TIME...MOT...LOC 0719Z 228DEG 52KT 3570 9460 3564 9473

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 12:48 AM CSTSevere Thunderstorm WarningTSABenton, Washington57 min
Dec 9, 1:19 AM CSTSpecial Weather StatementTSAWashington26 min
Dec 9, 1:40 AM CSTSpecial Weather StatementTSACarroll35 min
Dec 9, 2:51 PM CSTWinter Weather AdvisoryTSABenton, Carroll, Madison, Washington9 hr
Dec 8, 8:50 PM CSTSpecial Weather StatementTSAPawnee40 min
Dec 8, 9:48 PM CSTSpecial Weather StatementTSAOkfuskee42 min
Dec 8, 10:28 PM CSTSpecial Weather StatementTSACreek47 min
Dec 8, 11:02 PM CSTSpecial Weather StatementTSATulsa43 min
Dec 8, 11:04 PM CSTSpecial Weather StatementTSAOkmulgee41 min
Dec 8, 11:32 PM CSTSpecial Weather StatementTSAMayes, Rogers43 min
Dec 8, 11:39 PM CSTSevere Thunderstorm WarningTSARogers, Wagoner36 min
Dec 8, 11:57 PM CSTSpecial Weather StatementTSAPittsburg33 min
Dec 8, 11:57 PM CSTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner48 min
Dec 9, 12:19 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes56 min
Dec 9, 12:52 AM CSTSevere Thunderstorm WarningTSAHaskell, Sequoyah23 min
Dec 9, 3:30 AM CSTSpecial Weather StatementTSALeFlore45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.